# SDR K11A2023040500203

- Difficulty date: August 31, 2022
- Submitted: April 5, 2023
- Operation: Air carrier
- Make and model: Boeing 737
- Aircraft serial: 23747
- Aircraft time: 73,167 hours, 49,984 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Part time: 73,167 hours, 49,984 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FLOOR STRUCTURE - SEAT TRACK BETWEEN STA 867 AND STA 847 BL 0 HAS EVIDENCE OF CORROSION.
